| Model Number |
37601 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
02/13/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
B3: event date is not known.Please see b5 for approximate date range, if applicable.Continuation of d10: section d references the main component of the system.Other medical products in use during the event include: brand name activa; product id 3708660 (serial: unknown); product type: 0191-extension; implant date (b)(6) 2019; explant date brand name activa; product id 3387s-40 (lot: va1wjy9); product type: 0200-lead; implant date (b)(6) 2019; explant date.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that the patient developed an infection at the right burr hole.The patient is scheduled for surgery to have the right lead, extension, and implantable pulse generator (ipg) removed.If possible, the surgeon may leave the lead and/or extension on the left side.The representative wanted a lead cap and extension boot to preserve the implanted equipment on the left side.The agent reviewed the procedure for opening a lead/extension kit just for the cap/boot.No symptoms were reported.
Additional Manufacturer Narrative
Continuation of d10: product id 3708660 serial# (b)(6) , implanted:(b)(6) 2019, product type extension product id 3387s-40 lot# va1wjy9 serial# implanted: (b)(6) 2019, product type lead.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Additional information was received from a manufacturer representative (rep).The rep reported that the infection was first observed (b)(6).The cause of the infection was not determined.The entire system was explanted, flushed, and closed.The hcp sent the device to pathology.